advertisement
Question
Posted by: Triple x | 2003/02/24

Stress

I recently underwent tremendous stress and I am assuming that due to this my hair has been falling out, I have lost weight and I have a an anoying itch under my right foot. What I need to know is if I can possibly be treated for this and I would like to begin taking a Vitamin that could assist me with an appetite especially since I don't often have a healthy appetite normally.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Triple x, I can understand how the stress may cause weight and hair loss, but I’m not sure how it can responsible for your itching foot. You have to make sure that it’s not due to something underlying like diabetes or a thyroid problem. If you’re after an appetite stimulator you can try Longifene® and if you’re after something to give you a boost, you can try Vita-thion®. If it’s just a multivitamin you’re after, the best would be to ask your pharmacist which ones of the better known names are on special and then pick one of those. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement